# SDR 95FDEA01350

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 7075T6071
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN FWD BAY, BS 720C STR 28 LT AND RT WL 148 ON THE SHEAR TIE.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS PER FEDEX SRM 53-10-1.  REMOVED DAMAGED SHEAR TIE AT BS 720C STR 28 LT AND RT WL 148, FABRICATED REPAIR PART AND INSTALLED PER FEDEX SRM 53-10-4.
